# SDR IPXA09M56718

- Difficulty date: July 3, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1139-1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C REPAIR SURVEY SEQUENCE NR 281-F1-12 UPPER RT CTR FUSELAGE SKIN REPAIR STA 1139-1159, L-3R - L5R NO EFN, NOT IAW SRM.   ACCOMPLISHED EA 011-5330-01-A1911 AND EO MD11-5330-34301-A.
